Table of Contents
Conference Papers in Mathematics
Volume 2013, Article ID 165298, 10 pages
Conference Paper

A Numerical Scheme to Solve Fractional Optimal Control Problems

Department of Mathematics, Center for Research and Development in Mathematics and Applications (CIDMA), University of Aveiro, 3810-193 Aveiro, Portugal

Received 13 April 2013; Accepted 22 May 2013

Academic Editors: B. N. Datta, G. S. F. Frederico, N. Martins, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Ricardo Almeida at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Shakoor Pooseh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shakoor Pooseh, Ricardo Almeida, and Delfim F. M. Torres, “A Numerical Scheme to Solve Fractional Optimal Control Problems,” Conference Papers in Mathematics, vol. 2013, Article ID 165298, 10 pages, 2013.